Advanced search
Start date
Betweenand

Geometry and topology of Riemannian foliations via deformations

Grant number: 18/14980-0
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): September 01, 2018
Effective date (End): December 18, 2019
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Marcos Martins Alexandrino da Silva
Grantee:Francisco Carlos Caramello Junior
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:16/23746-6 - Algebraic, topological and analytical techniques in differential geometry and geometric analysis, AP.TEM

Abstract

We intend to extend the applications and techniques on regular Riemannian and Killing foliations, predominant in the works of Prof. Dr. Dirk Töben, and seek generalizations of those results for the case of singular Riemannian foliations. More specifically, we want to cover the following topics: elaboration of a survey on transverse geometry and topology of Riemannian foliations covering the developments in the field that are relevant to this project, invariance of the equivariant basic cohomology and other transverse invariants under deformations and applications to the localization of basic characteristic classes, generalizations of results on regular Riemannian foliations to singular ones using desingularization techniques. We also intend, through the development of the aforementioned topics, to obtain an methodology for approaching other related topics in this theme, such as the geometric finiteness of classifying spaces of Riemannian foliations and the construction of examples of such foliations via inversion of Molino's construction.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CARAMELLO JR, FRANCISCO C.; TOBEN, DIRK. Equivariant basic cohomology under deformations. MATHEMATISCHE ZEITSCHRIFT, v. 299, n. 3-4, p. 2461-2482, DEC 2021. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.